MathSciNet Relay Station
MathSciNet bibliographic data
MR2435586 91B28 (35K55 35Q80 65M06)
Ankudinova, Julia; Ehrhardt, Matthias On the numerical solution of nonlinear Black-Scholes equations. Comput. Math. Appl. 56 (2008), no. 3, 799–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement